RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 3, Pages 493–504 (Mi izv2917)  

This article is cited in 2 scientific papers (total in 2 papers)

On the estimation of trigonometric sums

I. M. Vinogradov


Full text: PDF file (884 kB)

Bibliographic databases:
UDC: 511
Received: 03.03.1965

Citation: I. M. Vinogradov, “On the estimation of trigonometric sums”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965), 493–504

Citation in format AMSBIB
\Bibitem{Vin65}
\by I.~M.~Vinogradov
\paper On the estimation of trigonometric sums
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 3
\pages 493--504
\mathnet{http://mi.mathnet.ru/izv2917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=181615}
\zmath{https://zbmath.org/?q=an:0126.27905}


Linking options:
  • http://mi.mathnet.ru/eng/izv2917
  • http://mi.mathnet.ru/eng/izv/v29/i3/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Tyrina, “A new estimate for a trigonometric integral of I. M. Vinogradov”, Math. USSR-Izv., 30:2 (1988), 337–351  mathnet  crossref  mathscinet  zmath
    2. A. A. Karatsuba, “The distribution of prime numbers”, Russian Math. Surveys, 45:5 (1990), 99–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:187
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019